# SDR UPS96420843

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 1306-1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.   FOUND ON PRESS MAIN DECK AT LBL 75 BETWEEN STA 1306 AND STA 1380, SEVERAL SPOTS CORRODED OUT OF LIMITS.  REPAIRED PRESS MAIN DECK AT LBL 75 BETWEEN STA 1306 AND STA 1380 IAW SRM 53-10-07 FIG 2.
